# SDR AALA20020822

- Difficulty date: June 3, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N285AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49297
- Engine: Pwa JT8D217
- System (JASC): 7830 · Engine Thrust Reverser
- Part: B-Nut
- Condition: Loose
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

LAS - FLT 1236 - WHILE TAXIING AT LAS, CABIN AND COCKPIT FILLED WITH SMOKE, PERFORMED EMERGENCY EVACUATION.  TURNED OFF APU SMOKE STOPPED.  SECURED LOOST B-NUT AT LEFT THRUST REVERSER.  CLEANED ACCUMULATOR AREA.  ACCOMPLISHED PACK BURN OUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
